Archived

This topic is now archived and is closed to further replies.

omar1234

Post- Accutane Redness And Scars

2 posts in this topic

Okay so i just got off of accutane about a month ago and i'm still clear. So i'm thankful for that, but i'm still very bothered with some of accutane's lingering side effects. The worst for me is the flushing and redness. Anytime i get a little bit embarrassed, nervous, or even talk to someone i usually don't my face starts to flush and i start sweating all over my body, within a couple of minutes i'm red as can be and in extreme discomfort as my whole body begins to be inflicted by pain because of my sweat and dry skin combination. So my question to you guys is how much longer am i going to have to put up with these side effects???? I mean every time i go into the sun my face becomes red within a couple of minutes despite the use of spf 50 sunblock. Its really embarrasing and i would like to know when my face will go back to normal?

Share this post


Link to post
Share on other sites

Hello!

could u please read my post and tell me if ur problem is similar?

luck,

aana

(aana_bill@yahoo.com)


Itchy red raised skin - dermatitis??

huge pores

indented scar

oils used for cooking

inflamed whiteheads & clogged pores

my balanced diet chart and skincare routine(medications taken & products used now)


Share this post


Link to post
Share on other sites